skip to main content
Refined by: Journal Title: Nonlinear Dynamics remove collection: Biological Science Database remove
Result Number Material Type Add to My Shelf Action Record Details and Options
Material Type:
Add to e-Shelf

Nonlinear dynamical complexity of agent-based stochastic financial interacting epidemic system

Lu, Yunfan ; Wang, Jun

Nonlinear Dynamics, 2016, Vol.86(3), pp.1823-1840 [Peer Reviewed Journal]

Full text available

View all versions

Personalize your results

  1. Edit

Refine Search Results

Expand My Results


Suggested New Searches

Ignore my query and look for everything

by this author/creator:

  1. Lu, Y.
  2. Wang, J.
  3. Lu, Yunfan
  4. Lu, Yf
  5. Wang, Jun

Searching Remote Databases, Please Wait